Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi there ,
Welcome to Just answer !
Well, from your symptoms it does seem like you are having anxiety , so in order to control your anxiety symptoms such as nervousness, nausea , gastric discomfort , and fearfulness , etc , i will suggest that you add 1 anti anxiety drug such as either klonopin or ativan or buspar . You ask your doctor to choose any one of these three , but whichever drug is chosen should be started on a low dose and after 5 - 7 days the dose shall be increased further to the optimum dose and then maintained on it .
So, kindly discuss this with your treating doctor and get started on one anti anxety drug , and i am quite sure that this addition to your regime will relieve your anxiety symptoms.
I hope this helps...
I wish you all the best..
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.
.OKMH53016130 My son is very anxious. He gets like